- 3 years ago
- Wedding: February 2013
Anybody else out there that has a problem with your birth control pill and you ask your doctor what other pill would work better and she or he gives you one with more hormones in it than the one you had before! HAPPENED TO ME!!! I thought i was gonna even out after changing bc but it seems changing from TRI-Sprintec to Reclipsen….not such a good idea.
For 6 months i took tri sprintec and at first my body was wonky and I had such bad mood swings i honestly thought my husband would pull his hair out. The very last pack my mood evened out and my period leveled out to a perfect 4 days (used to be 7)! grrrr
Now the first week of reclipen i had what seemed to be another period a week after my real one but it was a gross brownish color looked it up and it meant flushing out what was bad in my body and cleaning it out for the good new pill….except its not good.
Reclipsen is literally taking a toll on me: having headaches out the ying yang, my heart rate is freakishly fast and i feel like im tired all the time….im having these sharp pains in my abdoman and would feel like killing my husband if he sniffs one more time (really moody), and last night thought every light that was on would make me a blind woman!
Seems like my doc snaffled me into buy a more expensive brand of pills thats 24 dollars instead of tri sprintec that was on a 4 dollar program! Smart for business but sucky for my body!!!!